# SDR 045447

- Difficulty date: November 27, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 17,578 hours, 25,752 cycles
- Engine: Pwa PT6*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 12944004473
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, P
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, THE AIRCRAFT EXPERIENCED A VIBRATION PROBLEM. THE CARGO DOOR ANNUNCIATOR WAS EXTINGUISHED PRIOR TO NR 2 ENGINE START. TAKE OFF ROLL WAS NORMAL. JUST AFTER ROTATION, A STRONG VIBRATION BEGAN. THE LANDING GEAR RETRACTED AND THE ENGINE INSTRUMENTS WERE NORMAL. THE AIRCRAFT WAS THEN RETURNED TO FIELD AND THE CARGO DOOR WAS FOUND OPEN.  HOWEVER, THE CARGO DOOR ANNUNCIATOR LIGHT FAILED TO ILLUMINATE. MAINTENANCE REMOVED AND REPLACED 3 CRACKED INTERCOSTALS, DORSEL FIN AND 2 SHOCKS. THEY ALSO RIG CHECKED THE DOOR.
